MAUDE Adverse Event Report: SEASPINE INC. REGATTA LATERAL SYSTEM; LATERAL IMPLANT, 23MM X 8MM X 45MM, 10 DEG

SEASPINE INC. REGATTA LATERAL SYSTEM; LATERAL IMPLANT, 23MM X 8MM X 45MM, 10 DEG
Model Number 36-230845-10
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Seaspine's regatta lateral system is intended for use with supplemental fixation.The index surgery on (b)(6) 2020 consisted of regatta implants as stand-alone devices without supplemental fixation; therefore, the devices were used off-label.The construct was revised on (b)(6) 2020 to reposition the implant and add supplemental posterior fixation consisting of seaspine's newport mis system.A review of labeling: indications for use the seaspine regatta lateral system is indicated for use as an adjunct to fusion in skeletally mature patients with degenerative disc disease (ddd, defined as back pain of discogenic origin, with degeneration of the disc confirmed by history and radiographic studies).It is intended for use at either one level or two contiguous levels in the lumbar spine, from l2 to s1, for the treatment of ddd with up to grade 1 spondylolisthesis at the involved level(s).The interior of the interbody spacer component may be packed with autogenous bone graft and/or allogeneic bone graft material composed of cancellous and/or corticocancellous bone.Patients must have undergone a regimen of at least six (6) months of non-operative treatment prior to being treated with the device.The seaspine regatta lateral system is intended for use with supplemental fixation.Surgical technique guide: supplemental fixation is required in conjunction with the regatta implant.
 
Event or Problem Description
On (b)(6) 2020, the patient underwent l3-l5 lateral lumbar interbody fusion (llif) surgery consisting of the regatta lateral system.On 11 jun 2020, seaspine was made aware of a postoperative implant migration at the l4/5 level.A revision surgery occurred on (b)(6) 2020 to reposition the implant and supplement with posterior fixation.

Brand Name
REGATTA LATERAL SYSTEM
Common Device Name
LATERAL IMPLANT, 23MM X 8MM X 45MM, 10 DEG
Manufacturer (Section D)
SEASPINE INC.
5770 armada drive
carlsbad, ca
MDR Report Key10261317
Report Number3012120772-2020-00053
Device Sequence Number11699554
Product Code MAX
UDI-Device Identifier10889981162108
UDI-Public10889981162108
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181079
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number36-230845-10
Device Catalogue Number36-230845-10
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2020
Initial Report FDA Received Date07/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR